MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK; CEMENTLESS HIP STEM
Catalog Number 01.12.23SN
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 162968: (b)(4) items manufactured and released on 06 july 2016.Expiration date: 2021-06-22.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient experienced pain after going for a long bush walk.The stem had subsided.The proximal end of the stem was not ingrown so the stem may have been moving or toggling, otherwise the stem was well implanted and was extremely difficult to be removed.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 3, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7178499
Report Number3005180920-2018-00820
Device Sequence Number19144957
Product Code JDI
UDI-Device Identifier07630030802638
UDI-Public07630030802638
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2021
Device Catalogue Number01.12.23SN
Device Lot Number162968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight90